# SDR UPS07449316

- Difficulty date: February 15, 2007
- Submitted: March 7, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 2080-1260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C BULK CARGO COMPT RIGHT SLOPE PANEL SUPPORT SEVERAL LOCATION CORROSION AT STA 2080 TO STA 2160 RBL 60 ANCHOR NUT AREA.  CORROSION BLEND OUT 0.026" X 1" X 1" EXCEED SRM LIMIT.  BULK CARGO COMPT BS 2040 - 2160 RBL 60 SLOPE PANEL SUPPORT REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
